# SDR DL73E961826

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE R-1 DOOR FRAME INTERCOSTAL AT STR 8A.  REPAIRED PER S/B 737-53A1108, REV 5 IN ACCORDANCE WITH FAA/DER FORM 8110-3, DER DESIGNATION NM-2256, DATED 7/29/96.
